I would think it was either from allergies or acid reflux.
Thank you for your reply. It is totally baffling for me as they truly seemed to pop up from nowhere.
I have started taking the hydrocortisone lozenges, and noticed it says on the leaflet that it will make things worse if it in an infection, so I am hoping that isnt the case and this isn't an infection as someone has said it looks similar to tonsillitis (I had my tonsils removed at 7 years of age,but was told yesterday that they can grow back :/),.
I am on the 3rd day of the hydrocortisone buccal tablets and I have noticed I have got another, new blister/ulcer/pustule, does this mean that it IS an infection and the tablets are indeed making this worse?
Oddly I also came on my period today and feel run down, wish i could find what these are about :(
I'm not a fan of hydrocortisone anything, although that kind of thing is a lifesaver for asthma, apparently. That's one thing I don't have. But if you get thrush in your mouth, it will be because of the hydrocortisone.
Thanks, they seem to have done no good. I was wondering how would I know I had thrush in the mouth? My tongue is rather white :/ are there any other signs? thanks :)